# SDR DJFA2006320

- Difficulty date: September 11, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 8,831 hours, 5,337 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A B, C, AND D INSPECTION A CRACK WAS DISCOVERED IN THE CO-PILOTS RT COCKPIT SEAT RAIL WEB BETWEEN FRAMES 5 AND 7.
